Man Who Took High-Dose Viagra Has to Get His Penis Amputated

by Kathy Jones on  September 24, 2013 at 7:04 PM Lifestyle News
RSS Email Print This Page Comment
An elderly man in Colombia who deliberately took a high dose of Viagra had to undergo a penis amputation surgery after complaining of pain.
 Man Who Took High-Dose Viagra Has to Get His Penis Amputated
Man Who Took High-Dose Viagra Has to Get His Penis Amputated
Advertisement

Gentil Ramírez Polania reportedly took a high dose of the erectile dysfunction drug in order to impress his new girlfriend with his sexual prowess but had to go around for several days with an erection before visiting a nearby hospital after struggling with pain.

The doctors found that his penis was fractured, inflamed and started to show signs of gangrene. In order to prevent the gangrene from spreading to the rest of his body, the doctors decided to amputate his penis. "The patient showed bruising on the testicles and penis, was treated and is recovering well", Dr Antonio Correa said.

Source: Medindia

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
* Your comment can be maximum of 2500 characters
Notify me when reply is posted
I agree to the terms and conditions
Advertisement

More News on:

Erectile Dysfunction Phimosis/Circumcision Hypospadias Urology Paediatric Emergencies Peyronie´s Disease 

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Stay Connected

  • Available on the Android Market
  • Available on the App Store

Facebook

News Category

News Archive